# SDR SWAA114296

- Difficulty date: June 11, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 58,605 hours, 49,693 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445517
- Part serial: 2854
- Condition: Faulty
- Location: Le Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY --  LEADING EDGE DEVICES WOULD NOT EXTEND FOR LANDING.  REMOVED AND REPLACED NR 3 L/E FLAP ACTUATOR IAW MM.
